# SDR DL76L040654

- Difficulty date: July 11, 2004
- Submitted: July 15, 2004
- Operation: Air carrier
- Aircraft: N192DN
- Make and model: Boeing 767332
- Aircraft serial: 28449
- Aircraft time: 33,808 hours, 5,370 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Wheel
- Part number: 767300ERM
- Part serial: DL1291
- Condition: Cracked
- Location: Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON W/A NR 3 WHEEL ASSY OUTBOARD DISC HAS SEVERAL CRACKS.  REPLACED WHEEL PER MM, SPACER INSTALLED.  CONTROL NUMBER 692579001, WHEEL ASSY DPN 321002928, S/N DL1291.
